advertisement
Question
Posted by: Tisha | 2011/10/25

Pain in ovaries/pelvic area

Hi, I have stopped using Yaz on the 12th of this month as I want to fall pregnant,however since then I have pain in my pelvic area and it feels bloated,my lower back is also painful and I have had brownish discharge -not smelling. At a stage I thought it was a bladder infection as I kept going to the ladies. Could it be just my hormones/side effects to stopping birth control?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be a bladder infection. Drink lots of water and see your doctor if it does not resolve in a few days.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/10/28

It could be a bladder infection. Drink lots of water and see your doctor if it does not resolve in a few days.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement